# SDR UIEA2023052300514

- Difficulty date: May 21, 2023
- Submitted: May 23, 2023
- Operation: Air carrier
- Aircraft: N747BC
- Make and model: Boeing 747-4J6
- Aircraft serial: 25879
- Aircraft time: 53,670 hours, 12,690 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 149U701021
- Part serial: NSN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION - FOUND FUSELAGE KEEL BEAM SPLICE TEE CORROSION AT STA 1210 RBL 9( 1) REMOVE DAMAGE PARTS IAW SRM 51-40-02-0G-0 REV 54. 2) FABRICATE PARTS IAW EI T2023P53M-1154 REV 0. 3) INSTALL PARTS IAW SRM 51-40-02-0G-0 REV 54 & DWG 149U7010 SH 4 REV A. 4) JOB COMPLETED AND CONDITION CHECK NORMAL )
